Side effects?

Discussion in 'Introductions' started by WhiteRose, Oct 13, 2013.

  1. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    Hello all!
    I just started taking duromine 30mg yesterday and so far i've had no sleep, felt nauseous off and on, felt a little dizzy and i'm very aware of my heartbeat.. i'm not quite sure if its beating faster than normal but either way it's starting to worry me. I do have a perfectly healthy heart so is this something i should be worried about? I'm curious is anybody else had these side effects in the first few days and if they went away? I really don't want to stop taking the tablets because i'm unable to exercise due to back pain and losing this weight will help the pain.
    I've also found eating to be really difficult, i don't feel like eating anything at all and when i do i feel really nauseous afterwards.
    I'm really hoping this is all normal and will eventually go away!
     
  2. Jacqui

    Jacqui New Member
    Registered

    Joined:
    Oct 11, 2013
    Messages:
    3
    Likes Received:
    3
    Hi there,
    I'm on Day 3 of 30mg. Normally I'm the sort of person who has every single side effect of anything! I took anti-depressants for a few months last year and felt AWFUL and HAD to stop. I couldn't function. The dizzy, out of body feeling was too much for me to deal with on my own with two littlies. In that case, the treatment was worse than the problem! I felt that way (heart, dizzy etc) on Day 1 of Duromine, but it has settled and pretty much gone today. I drank HEAPS of water yesterday and perhaps that is the reason it was better. Today I feel good.

    Try to hang in there (unless you are too worried about your heart) as I've read that most people's symptoms gradually disappear. I'm used to the heart racing as I have anxiety and it just feels like that to me!

    My doctor did tell me that 10% of people have side effects that are too serious and it cannot be continued with. Listen to your body and talk to your doctor if you are worried.

    Fingers crossed for you.

    Cheers (with a BIG glass of water!)
    Jacqui
     
    Kate likes this.
  3. Em84

    Em84 New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    24
    Likes Received:
    5
    I too have had side affects but this is day 8 and I'm feeling it's starting to subsyde! I hardly have been sleeping, lightheaded no energy
    I'm thinking the light headiness is because I haven't been eating as much as what I should! I haven't had the awareness of the heart beat though! But the other symptoms yes!
    Last night my sleep was a lot better and I will be starting gym tomorrow as I didn't go last week because of all my bad side affects I had,
    Good luck I hope they improve for you
     
  4. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    Thanks guys! Its good to know i'm not alone with the side effects. I guess in the long run my side effects could be a lot worse, my appetite is gone and i have more energy without feeling like i'm high, which is exactly what i wanted to happen. I've been drinking around 5-6 glasses of water a day and drinking 2 cups of green tea. I'll have to give it at least a week for the side effects to calm a bit, i'm not giving up that easy!
     
  5. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,220
    Likes Received:
    868
    Good WhiteRose! You have confidence))
    I too had side effects when I was taking Duromne for the first couple of weeks. Lack of sleep included. I remember I used to drink a glass of warm milk before sleep and a book. Better not an interesting one, but boring))) I know this tips is not universal for all people, but..
     
Loading...